| Model Number |
SC-8336-70 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Ambulation or Postural Difficulties (2544)
| Date of Event |
06/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-1232.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: wavewriter alpha 32 ipg kit.Unique identifier (udi)#: (b)(4).
Event or Problem Description
It was reported that during post implant procedure, the patient had a difficult time with mobility.The patient underwent a spinal cord stimulator (scs) explant procedure.The patient was doing well with full function and movement.No further information has been obtained.